Continuous bases for unitary irreducible representations of SU(1,1)
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 13 (1970) no. 1, pp. 27-56.
@article{AIHPA_1970__13_1_27_0,
     author = {Lindblad, G. and Nagel, B.},
     title = {Continuous bases for unitary irreducible representations of $SU(1, 1)$},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {27--56},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {1},
     year = {1970},
     mrnumber = {273920},
     zbl = {0203.57202},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1970__13_1_27_0/}
}
TY  - JOUR
AU  - Lindblad, G.
AU  - Nagel, B.
TI  - Continuous bases for unitary irreducible representations of $SU(1, 1)$
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1970
SP  - 27
EP  - 56
VL  - 13
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1970__13_1_27_0/
LA  - en
ID  - AIHPA_1970__13_1_27_0
ER  - 
%0 Journal Article
%A Lindblad, G.
%A Nagel, B.
%T Continuous bases for unitary irreducible representations of $SU(1, 1)$
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1970
%P 27-56
%V 13
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1970__13_1_27_0/
%G en
%F AIHPA_1970__13_1_27_0
Lindblad, G.; Nagel, B. Continuous bases for unitary irreducible representations of $SU(1, 1)$. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 13 (1970) no. 1, pp. 27-56. http://archive.numdam.org/item/AIHPA_1970__13_1_27_0/

[1] V. Bargmann, Ann. Math., 48, 1947, p. 568. | MR | Zbl

[2] N. Mukunda, J. Math. Phys., 8, 1967, p. 2210. | MR | Zbl

[3] A.O. Barut and E.C. Phillips, Commun. math. Phys., 8, 1968, p. 52. | MR | Zbl

[4] Bourbaki, Espaces vectoriels topologiques, chapter III-V. Hermann, Paris, 1964.

[5] K. Maurin, Bull. Acad. Pol. Sci., Ser. sci. math, 7, 1959, p. 471. | MR | Zbl

[6] K. Maurin, General eigenfunction expansions and unitary representations of topological groups. Warszawa, 1968. | MR | Zbl

[7] B. Nagel, Differentiable vectors and generalized eigenvectors of unitary irreducible representations of semi-simple Lie groups ; to appear.

[8] E. Nelson, Ann. Math., 70, 1959, p. 572. | MR | Zbl

[9] I.E. Segal, Duke Math. Journal, 18, 1951, p. 221. | MR | Zbl

[10] R. Jost, Helv. Phys. Acta, 39, 1966, p. 369. | MR | Zbl

[11] A. Pietsch, Nukleare lokalkonvexe Räume. Akademie-Verlag, Berlin, 1965. | MR | Zbl

[12] C. Jordan, Calculus of finite differences. Chelsea, New York, 1950. | Zbl

[13] A. Erdelyi, Higher transcendental functions. McGraw-Hill, New York, 1953. | Zbl

[14] O. Perron, S. B. Heidelberger Akad. Wiss., No. 1, 1917.

[15] W.J. Holman and L.C. Biedenharn, Ann. Phys., 39, 1966, 1. | Zbl

[16] G. Köthe, Topologische lineare Räume. Springer-Verlag, Berlin, 1960. | MR | Zbl